Hi I had a bad allergic reaction to this medicine

Patient : Hi I had a bad allergic reaction to this medicine called "lamactil" Also know as lamotragine and it really affected my Body it was on my face arms legs stomach etc.. Well know it's better and I can return to school but I have a question.. It's barley on my face now like its Almost gone.. Do you think I could put make up on my face? Is there something I can do so it won't irratate it wheni put the make up on?
Symptoms:  Just itching red marks
Images: 
Hi I had a bad allergic rea...-1
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I was told very recently I have a dead bone in my hip. Doctor wantS TO DOMTHE CORTISONE SHOT IN THE HIP. WHAT DO YOU...

Q: My son is 16 years old, and is visiting a very hot city in China, Wuhan. (He lives in Cincinnati Ohio) In the past, ...

Q: I am having a surgical procedure requiring general anesthesia. Two weeks prior to the surgery I drank heavily to the ...

Q: Hello, I have a question about potentially becoming infected by blood borne diseases by coming into contact with drie...

Q: For 3 months I have a had a pain off and on to my right just above navel. I have had bouts of ibs in the past. When i...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews